Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Manifolds of positive Ricci curvature with almost maximal volume


Author: G. Perelman
Journal: J. Amer. Math. Soc. 7 (1994), 299-305
MSC: Primary 53C21; Secondary 53C23
DOI: https://doi.org/10.1090/S0894-0347-1994-1231690-7
MathSciNet review: 1231690
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [An] M. T. Anderson, Metrics of positive Ricci curvature with large diameter, Manuscripta Math. 68 (1990), 405-415. MR 1068264 (91g:53045)
  • [AG] U. Abresch and D. Gromoll, On complete manifolds with nonnegative Ricci curvature, J. Amer. Math. Soc. 3 (1990), 355-374. MR 1030656 (91a:53071)
  • [Ch] S.-Y. Cheng, Eigenvalue comparison theorems and their geometric applications, Math. Z. 143 (1975), 289-297. MR 0378001 (51:14170)
  • [E] J.-H. Eschenburg, Diameter, volume and topology for positive Ricci curvature, J. Differential Geom. 33 (1991), 743-747. MR 1100210 (92b:53054)
  • [F] M. Freedman, The topology of four-manifolds, J. Differential Geom. 17 (1982), 357-453. MR 679066 (84b:57006)
  • [GP] K. Grove and P. Petersen, A pinching theorem for homotopy spheres, J. Amer. Math. Soc. 3 (1990), 671-677. MR 1049696 (91e:53040)
  • [H] R. Hamilton, Three manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306. MR 664497 (84a:53050)
  • [O] Y. Otsu, On manifolds of positive Ricci curvature with large diameter, Math. Z. 206 (1991), 255-264. MR 1091941 (91m:53033)
  • [P] P. Petersen, A finiteness theorem for metric spaces, J. Differential Geom. 31 (1990), 387-395. MR 1037407 (91d:53070)
  • [S] S. Smale, Generalized Poincare conjecture in dimensions greater than four, Ann. of Math. (2) 74 (1961), 391-406. MR 0137124 (25:580)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53C21, 53C23

Retrieve articles in all journals with MSC: 53C21, 53C23


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1994-1231690-7
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society